You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1965/8/1
O funkcji anamorfozującej, separującej zmienne w równaniu z czterema zmiennymi
Download
PDF
- O funkcji anamorfozującej, separującej zmienne w równaniu z czterema zmiennymi
Article
Original scientific text
Title
POL
RUS
ENG
O funkcji anamorfozującej, separującej zmienne w równaniu z czterema zmiennymi
Об анаморфозующеи функции, отделяющеи переменные в уравнении с четырьмя переменными
On the anamorphizing function separating the variables in an equation with four variables
Authors
J. Wojtowicz
1
Affiliations
Warszawa
Applicationes Mathematicae
1965/8/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
85-91
Main language of publication
Polish
Published
1965
Exact and natural sciences
mathematics